# SDR 97FDEA00650

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5646079
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0839 031 CORROSION ON HORIZONTAL SPLICE PLATE AT BS 227, WL 235, LBL 45.  REMOVED AND REPLACED HORIZONTAL SPLICE PLATE AT BS 227, WL 235, LBL 45 AS PER FED-EX SRM 51-10-2, 51-10-1, 51-30-2 AND M/M 51-20-151.
